MathSciNet Relay Station
MathSciNet bibliographic data
MR972344 (89k:14069) 14J29 (14G15 14J10)
Ekedahl, Torsten Canonical models of surfaces of general type in positive characteristic. Inst. Hautes Études Sci. Publ. Math. No. 67 (1988), 97–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement